MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341454 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Wrinkling (2613)
| Date of Event |
04/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a caucasian female patient underwent a breast reconstruction with an unknown mentor breast implant and suffered from a cutaneous contour deformity, surgical intervention, device migration on the right side.The type of the device involved is unknown.The common device name and procode values are being used for submission purposes only.A supplemental report will be submitted if clarifying information is received.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
On september 30, 2022, mentor became aware that patient's impacted device is a 755cc mentor memoryshape breast implant, catalog: 3341454, serial number is (b)(6), lot 9441651.Patient is with glow study under (b)(6).A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4) relevant a and d fields have been updated.